# SDR HEEA083194

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N2753F
- Make and model: Bell 206B-3
- Aircraft serial: 2729
- Aircraft time: 21,965 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 206050298101
- Condition: Corroded
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE CORROSION ON ENTIRE LENGTH OF SKID TUBE. SCRAPPED.
